# SDR ASAA2018102926628

- Difficulty date: October 28, 2018
- Submitted: October 29, 2018
- Operation: Air carrier
- Aircraft: N579AS
- Make and model: Boeing 737890
- Aircraft serial: 35187
- Aircraft time: 44,619 hours, 13,285 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Plenum
- Part number: 22156322
- Condition: Failed
- Location: Ac Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT SECONDARY HEAT EXCHANGER PLENUM FAILED DURING HEAT EXCHANGER WASH T/C 78121000. GROUNDED - YES. REMOVED SECONDARY HEAT EXCHANGER ASSEMBLY AND REPLACED PLENUM REF AMM 21-51-03. INSTALLED RT PRIMARY & SECONDARY HEAT EXCHANGERS & PLENUM DIFFUSERS REF AMM 21-51-03-400-804-002.
